# SDR HALA2009032800114

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 86,968 hours, 16,822 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AD10
- Part serial: 3351
- Condition: Malfunctioned
- Part time: 22,466 hours, 4,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER LANDING RECEIVED RIGHT IRS FAULT EICAS MSS.  REPLACED RT IRU.  GND OPS CHECK OK PER AMM 34-21-01.  ACCOMPLISHED MCDP TEST 30.  TEST PASSED A/C LMP STATUS TO REMAIN AT LAND 2.
